# SDR SWIA202502060005

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 47,355 hours, 40,857 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WHEN RETRACTING GEAR. GEAR PIN STILL FOUND IN RIGHT MAIN LANDING GEAR    (FLIGHT 5016 - FILED CLOSED)    REMOVED RH MLG LOCKPIN IN REF TO CRJ 200 AMM 10-11-00.  PERFORMED VISUAL INSPECTION OF MLGS AND DOORS IN REF TO CRJ 200 AMM 32-10-00, NO DEFECTS NOTED. AIRCRAFT OK FOR CONTINUED SERVICE.
